Lfoot drop and L arm numbness post PEP protocol

Question

I took kaletra and tamafir x 28 days post needle stick after taking meds developed L Foot drop (diagnosed motor neuron disease) and L arm neuropathy All MRIs were neg had nerve cond studies. had no symptoms before taking meds. Nurse at Kaiser Permanete needle stick with HIV pt. Have there been any other who have had this problem. I am a 69yo male nurse. I now need a leg brace to walk and work. If the meds did not cause this then could it have exacerbated the problem? I am looking at this thru Workmans Comp in the state of Oregon. I take no other meds for any reason. How could this be just coinsidental?

Answer

Though possible extremely rare for asymmetric peripheral neuropathy (involving left foot without first involving the toes) to develop from Kaletra/Tamafir (? what are components of tam--possible tenfovir + lamivudine or emtricitabine) after just 28 days use for PEP-if drug the cause would almost always reverse after stopping so your course would be highly unusual to be due to the PEP treatment. KH